International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 571-578

Singular boundary value problems for quasi-differential equations

Paul W. Eloe1 and Johnny Henderson2,3

1Department of Mathematics, University of Dayton, Dayton, Ohio 45469, USA
2Center for Dynamical Systems and Nonlinear Studies, Georgia Institute of Technology, Atlanta 30332, Georgia
3Department of Discretc and Statistical Sciences, Auburn University, Auburn, Alabama 36849, USA

Received 13 April 1993

Copyright © 1995 Paul W. Eloe and Johnny Henderson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Solutions are obtained of boundary value problems for Lny+f(x,L0y,,Ln2y), satisfying L2y(0)=Ln1y(1)=0, 0in2, where Li, denotes the ith quasiderivative, and where f(x,y1,,yn1) has singularities at yi=0, 1in1.